# SDR MALA964935

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE RIGHT INBOARD LOWER WING TO NACELLE TRANSIT/ATTACH ANGLE CRACKED APPROXIMATELY .750 INCHES AT THE FORWARD END.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR DOUBLER IAW FAC SRM 51-00-00 AND ARP 54-20-9101.  (X)
